# SDR SWAA2022031067129

- Difficulty date: June 5, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,473 hours, 26,885 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Clevis
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB LOWER ATTACH POINT FOR THE WING SUPPORT ROD IS CRACKED OFF / ACCOMPLISHED A PERMANENT REPAIR REF EA NO: 1-A57-1997.
